Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 417, NWS Memphis, TN

September 5, 20127 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Sep 5, 2012, 6:52 PM CDT for 7 counties in Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2012, 6:52 PM CDT (23:52 UTC)
Expired
Sep 5, 2012, 7:15 PM CDT
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 7:00 PM CDTTSTM WND DMGJackson, TNA 24 INCH IN DIAMETER TREE FELL DOWN IN JACKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1178 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS54 KMEG 052352
SVRMEG
TNC017-023-039-071-077-109-113-060015-
/O.NEW.KMEG.SV.W.0417.120905T2352Z-120906T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DECATUR COUNTY IN TENNESSEE...
  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 715 PM CDT

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
  MILES NORTHWEST OF BLUE GOOSE TO BEMIS TO MERCER...OR ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHEAST OF MILAN TO JACKSON TO 12 MILES
  SOUTHWEST OF JACKSON...AND MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BARGERTON...BEMIS...BLUE GOOSE...DARDEN...DECATURVILLE...
  HENDERSON...JACKS CREEK...JACKSON...LEXINGTON...MERCER...MIFFLIN...
  PARSONS...REAGAN AND SARDIS.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8824 3527 8854 3540 8884 3543 8885
      3543 8891 3549 8907 3553 8907 3568 8892
      3579 8876 3579 8871 3583 8871 3586 8866
      3567 8806
TIME...MOT...LOC 2352Z 296DEG 42KT 3578 8860 3558 8873
          3550 8894

$$
1 follow-up statement
370 
WWUS54 KMEG 060022
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT WED SEP 5 2012

TNC017-023-039-071-077-109-113-060032-
/O.EXP.KMEG.SV.W.0417.000000T0000Z-120906T0015Z/
CARROLL TN-CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
MADISON TN-
722 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR MADISON...NORTHEASTERN
MCNAIRY...HENDERSON...NORTHWESTERN HARDIN...SOUTHWESTERN DECATUR...
CHESTER AND SOUTHWESTERN CARROLL COUNTIES HAS EXPIRED...

AT 722 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3538 8824 3527 8854 3540 8884 3543 8885
      3543 8891 3549 8907 3553 8907 3568 8892
      3579 8876 3579 8871 3583 8871 3586 8866
      3567 8806
TIME...MOT...LOC 2352Z 296DEG 42KT 3578 8860 3558 8873
          3550 8894

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:49 PM CDT, 3 minutes earlier.

Area forecast discussion, Sep 5, 6:49 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT WED SEP 5 2012

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT WED SEP 5 2012/

DISCUSSION...

SKIES ARE MOSTLY SUNNY THIS AFTERNOON ACROSS MUCH OF THE FORECAST
AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 90S. HEAT INDEX
VALUES ARE CURRENTLY IN THE 105 TO 109 DEGREE RANGE AT THIS TIME.
SHOWERS AND THUNDERSTORMS HAVE INCREASED IN COVERAGE AND INTENSITY
OVER THE PAST HOUR OR SO. SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL AS THE MAIN
THREATS. SEVERE THUNDERSTORM WATCH 621 IS NOW IN EFFECT UNTIL 10
PM FOR ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA.

A WEAK SHORTWAVE TROUGH WILL PASS THROUGH THE REGION TONIGHT AND
WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY THAT DOES DEVELOP
THIS EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING
THE EARLY EVENING HOURS OVER NORTHERN SECTIONS OF THE FORECAST
AREA.

HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR THURSDAY AND
THURSDAY NIGHT BRINGING MAINLY DRY WEATHER TO THE FORECAST AREA.
AN ISOLATED THUNDERSTORM IS POSSIBLE BUT COVERAGE WILL BE VERY
SMALL. HEAT INDEX VALUES MAY APPROACH 105 DEGREES ON THURSDAY SO A
HEAT ADVISORY MAY BE ISSUED OVERNIGHT FOR THURSDAY.

A COLD FRONT WILL MOVE INTO THE FORECAST AREA ON FRIDAY. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND
MOVE ACROSS THE FORECAST AREA. A FEW THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL WOULD BE THE
MAIN THREATS. THUNDERSTORMS WILL CONTINUE INTO FRIDAY NIGHT AND
SATURDAY MORNING. THE FRONT SHOULD CLEAR OUT OF THE REGION BY
SATURDAY AFTERNOON BRINGING AN END TO THE THREAT OF THUNDERSTORMS.

BEHIND THE FRONT...COOLER AND DRIER AIR WILL MOVE INTO THE
FORECAST AREA. AS A RESULT...DRY WEATHER AND MUCH MORE PLEASANT
TEMPERATURES WILL BE FOUND ACROSS THE FORECAST AREA. OVERNIGHT
LOWS WILL DROP INTO THE MID TO UPPER 50S OVER MUCH OF THE FORECAST
AREA FOR SUNDAY...MONDAY AND TUESDAY. AFTERNOON HIGHS DURING THIS
PERIOD WILL BE IN THE LOW TO MID 80S. BY TUESDAY EVENING...HIGH
PRESSURE WILL BE EAST OF THE REGION ALLOWING SOUTH WINDS TO BRING
WARMER AND MORE HUMID AIR TO THE FORECAST AREA FOR NEXT WEDNESDAY.

ARS

&&

.AVIATION...
00Z TAFS

BKN LINE OF SHRA/TSRA WILL PASS THROUGH MEM AND MKL BY 01Z.
ALTHOUGH THE LINE SHOULD GRADUALLY WEAKEN WITH LOSS OF SURFACE
HEATING... IT IS SUFFICIENTLY FORCED AND ORGANIZED TO WARRANT A
TEMPO AT TUP MIDEVENING.

WITH RECENT RAINFALL...LIGHT WINDS AND CLEARING SKIES...PATCHY
RADIATION FOG APPEARS A GOOD BET LATE TONIGHT AT THE RURAL
TERMINALS.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  97  78  94 /  50  10  10  40
MKL  72  95  71  92 /  50  10  10  30
JBR  74  94  73  91 /  40  10  20  60
TUP  74  94  73  95 /  60  20  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-HARDEMAN-HAYWOOD-LAKE-LAUDERDALE-SHELBY-TIPTON.

&&
Hazardous weather outlook, Sep 5, 11:56 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1156 AM CDT WED SEP 5 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061900-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1156 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE ENTIRE MID-
SOUTH. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
INTO EARLY EVENING ACROSS MUCH OF THE MID SOUTH. ANY STORM THAT
BECOMES SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE.

HOT AND HUMID CONDITIONS WILL ALSO PREVAIL ACROSS MUCH OF THE MID
SOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY THROUGH
SATURDAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS
AND LARGE HAIL. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS
REGARDING THIS POTENTIAL SEVERE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE MID SOUTH THIS
AFTERNOON AND EARLY EVENING AND AGAIN FRIDAY INTO SATURDAY.

In the hours before

Local storm report, Sep 5, 5:40 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 N KENTON              36.23N 89.01W
09/05/2012                   OBION              TN   EMERGENCY MNGR

            POWERLINES DOWN ALONG US 45 2.5 MILES NORTH OF KENTON.

&&

RRH
Special weather statement, Sep 5, 6:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT WED SEP 5 2012

TNZ002-003-019>021-052330-
WEAKLEY TN-CARROLL TN-DYER TN-GIBSON TN-OBION TN-
600 PM CDT WED SEP 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  WEST CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
  GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 5 MILES EAST OF KENTON TO 7 MILES EAST OF NEWBERN AT 600
PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN CARROLL...DYER...GIBSON...OBION AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3594 8860 3581 8892 3611 8931 3627 8894
TIME...MOT...LOC 2300Z 313DEG 17KT 3619 8892 3611 8914
Local storm report, Sep 5, 6:09 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     MCKENZIE                36.14N 88.51W
09/05/2012  E65.00 MPH       CARROLL            TN   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60 TO 65 MPH IN THE TOWN OF
            MCKENZIE.

&&

RRH
Special weather statement, Sep 5, 6:22 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
622 PM CDT WED SEP 5 2012

MSZ021-052345-
YALOBUSHA MS-
622 PM CDT WED SEP 5 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER BRYANT AT 622 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN YALOBUSHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3386 8970 3386 8977 3389 8978 3390 8981
      3396 8982 3399 8953 3387 8952 3386 8953
      3386 8967 3386 8969
TIME...MOT...LOC 2322Z 335DEG 8KT 3390 8969
Local storm report, Sep 5, 6:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     BRAZIL                  35.92N 89.06W
09/05/2012  E60.00 MPH       GIBSON             TN   PUBLIC

            LOTS OF TREE LIMBS DOWN IN BRAZIL. WINDS ESTIMATED AT 60
            MPH OR HIGHER.

&&

RRH
Local storm report, Sep 5, 6:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     MEDINA                  35.80N 88.77W
09/05/2012  E60.00 MPH       GIBSON             TN   TRAINED SPOTTER

            TREE LIMBS DOWN AND WIND GUST OF 60 MPH ESTIMATED IN
            MEDINA.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:53 AM CDTHeat AdvisoryMEGCrockett, Dyer, Fayette, Hardeman, Haywood, Lake and 3 more14 hr
Sep 5, 7:20 AM CDTSpecial Weather StatementMEGObion25 min
Sep 5, 7:44 AM CDTSpecial Weather StatementMEGWeakley31 min
Sep 5, 3:56 PM CDTSevere Thunderstorm WarningMEGObion32 min
Sep 5, 4:57 PM CDTSpecial Weather StatementMEGWeakley18 min
Sep 5, 5:15 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley30 min
Sep 5, 5:37 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley23 min
Sep 5, 6:00 PM CDTSpecial Weather StatementMEGGibson30 min
Sep 5, 6:06 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley24 min
Sep 5, 6:10 PM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Sep 5, 6:31 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Gibson, Haywood, Henderson and 1 more29 min
Sep 5, 6:39 PM CDTFlash Flood WarningMEGCarroll, Henry3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.